Advances in Differential Equations

On the sign of solutions to some linear parabolic biharmonic equations

Elvise Berchio

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the sign of the solution of a linear parabolic biharmonic Cauchy problem in $\mathbb R^n$ by varying both the source and the initial datum. Eventual local positivity is proved under different assumptions and the problem of global positivity is discussed.

Article information

Source
Adv. Differential Equations Volume 13, Number 9-10 (2008), 959-976.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867326

Mathematical Reviews number (MathSciNet)
MR2482583

Zentralblatt MATH identifier
1179.35039

Subjects
Primary: 35K30: Initial value problems for higher-order parabolic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35K55: Nonlinear parabolic equations

Citation

Berchio, Elvise. On the sign of solutions to some linear parabolic biharmonic equations. Adv. Differential Equations 13 (2008), no. 9-10, 959--976. https://projecteuclid.org/euclid.ade/1355867326.


Export citation